On the sequence of consecutive powers of a matrix in a Boolean algebra


Reference:
B. De Schutter and B. De Moor, "On the sequence of consecutive powers of a matrix in a Boolean algebra," SIAM Journal on Matrix Analysis and Applications, vol. 21, no. 1, pp. 328-354, 1999.

Abstract:
In this paper we consider the sequence of consecutive powers of a matrix in a Boolean algebra. We characterize the ultimate behavior of this sequence, we study the transient part of the sequence and we derive upper bounds for the length of this transient part. We also indicate how these results can be used in the analysis of Markov chains and in max-plus-algebraic system theory for discrete event systems.


Downloads:
 * Online version of the paper
 * Corresponding technical report: pdf file (363 KB)
      Note: More information on the pdf file format mentioned above can be found here.


Bibtex entry:

@article{DeSDeM:97-67,
        author={B. {De Schutter} and B. {De Moor}},
        title={On the sequence of consecutive powers of a matrix in a {Boolean} algebra},
        journal={SIAM Journal on Matrix Analysis and Applications},
        volume={21},
        number={1},
        pages={328--354},
        year={1999},
        doi={10.1137/S0895479897326079}
        }



Go to the publications overview page.


This page is maintained by Bart De Schutter. Last update: December 15, 2015.